# SDR R61A2022111700721

- Difficulty date: October 27, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Part number: 17007311003
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FLOOR SHEAR PLATE BETWEEN FR 19 AND FR 20 LH SIDE. R&R"ED FWD FUSELAGE FLOOR SHEAR PLATE BETWEEN FR19 AND FR20 LH SIDE. IAW EMB 170/175 SRM 51-41-03 AND SRM 51-43-04
